# SDR ASAA2024033048744

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 57,605 hours, 17,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS PLASTIC LIGHT COVER FOR EXIT ROW LIGHTING MISSING AT SEAT 16F. GROUNDED - YES. REPLACED L/H ROW 16F LOWER LIGHT COVER (EMERG). OPS GOOD.
